# SDR DALA13051716812

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 HAS CORROSION ON UPPER SURFACE FROM RBL 52-62,  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-10-08, REPAIR 1.
